Show simple item record

Khodos, O. V.
2016-11-11T08:56:15Z
2016-11-11T08:56:15Z
2016
Khodos, O. V. On zeros of holomorphic functions [Текст] / O. V. Khodos // Journal of Siberian Federal University - Mathematics and Physics. — 2016. — Т. 9 (№ 3). — С. 307-309
19971397
http://elib.sfu-kras.ru/handle/2311/28058
Цель статьи найти условия на коэффициенты тейлоровского разложения голоморфной функции, гарантирующие отсутствие у нее нулей
http://elib.sfu-kras.ru/bitstream/handle/2311/20395/khodos.pdf?sequence=1&isAllowed=y
голоморфная функция
нули функции
целая функция
On zeros of holomorphic functions
Journal Article
Published Journal Article
307-309
27.27.15
2016-11-11T08:56:15Z
10.17516/1997-1397-2016-9-3-307-309
Институт математики и фундаментальной информатики
Базовая кафедра вычислительных и информационных технологий
Journal of Siberian Federal University - Mathematics and Physics
Q4


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record